Jump to content
  • HRN-Banner-800.jpg

Hair Loss Help


runningoutofhair86
 Share

Recommended Posts

  • Regular Member

So I've decided to take the plunge into Rogaine, but I'd like to take something else with it. I'm a bit wary of Propecia and its side effects. I've come across something called ' Mynoxidrin ' in the form of pills on Amazon. Has anyone heard of this, or have taken this before?

Here's the link in what I'm talking about

http://www.amazon.com/Mynoxidrin-Strength-Nutrient-Nourishes-Strengthens/dp/B00Q5KMX5O/ref=cm_cr_dp_asin_lnk

 

Thanks for the help everyone

Link to comment
Share on other sites

  • Senior Member

The side effects are extremely rare, and even then there are a lot of other factors besides the drug itself that play into them. The primary side effect most talked about is erectile dysfunction/decreased libido, but there's evidence to support that even those effects could even be mental/psychological and not actually attributed to Finasteride.

 

I know myself and many other guys on this forum and in my personal life that take it with essentially no issues at all. It's definitely worth considering. The only sure way to know if it causes you problems is to try it.

I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My views/opinions are my own and don't necessarily reflect the opinions of Dr. Mohebi and his staff.

Check out my hair loss website for photos

FUE surgery by Dr. Mohebi on 7/31/14
2,001 grafts - Ones: 607; Twos: 925; Threes: 413; Fours: 56

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...